MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC SET 1-L: 4.5 FR X 50 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW AM PICC SET 1-L: 4.5 FR X 50 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number PR-45041-HP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported 'the patient has a unilumen picc line in the right upper limb for the administration of treatment.During the disinfection of the catheter port, the port broke, and the blue safety clamp detached, the rest of the catheter remained intact, allowing the venoclysis equipment to be connected, and therapy was subsequently started'.The patient was fine and had no harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and a finding was identified.A non-conformance was initiated for batch 13p22k0430 to address the issue of a damaged packaging container; however, as the device was not returned for analysis, it cannot be verified if this is the same issue being addressed in this complaint.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The ifu also states, "do not use if package is damaged".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AM PICC SET 1-L: 4.5 FR X 50 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20976129
Report Number9680794-2024-01250
Device Sequence Number3955384
Product Code LJS
UDI-Device Identifier10801902095715
UDI-Public(01)10801902095715(11)230517(17)250425(10)14F23E0115(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Catalogue NumberPR-45041-HP
Device Lot Number14F23E0115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale